# SDR YENA2025072800772

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10101
- Aircraft time: 15,811 hours, 2,960 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#824, LAX-JFK. (ETOPS) CLASS II AC GEN ON STATUS PAGE ( CLASS II MX MSG - GPCU OR AC GEN ); T/S FOUND PIN 3 OF 4000XUB CONNECTOR SHORTED TO GND WITH 405VCA DISCONNECTED.  R/R 4155KS HARNESS ON #2 ENG REF PW1100G-A-24-21-61-00A-720A-D.  PERFORMED OPS CHK WITH IDLE RUN REF AMM 71-00-00.  #2 GEN OPS CHK NML, NO FAULTS FOR #2 GEN REPORTED ON PFR.  THIS CLEARS MDDR #589713, MX 4 UPDATED, PLACARD REMOVED.
